Radic, Mirko and Pogány, Tibor K. (2003) Some inequalities concerning the existence of (k, λ, l)-chordal polygons. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 19 (1). pp. 61-69. ISSN 0866-0174
|
Text
amapn19_06.pdf Download (184kB) | Preview |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | Zsolt Baráth |
Date Deposited: | 30 Jan 2024 08:38 |
Last Modified: | 30 Jan 2024 08:40 |
URI: | http://real.mtak.hu/id/eprint/186669 |
Actions (login required)
![]() |
Edit Item |